# SDR MALA030472

- Difficulty date: October 16, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 8377M7
- Part serial: 106374A
- Condition: Failed
- Location: Rudder Limiter
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2790 RUDDER LIMITER OVER RIDE C/B TRIPPING INFLIGHT.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED RUDDER LIMITER OVERIDE ACTUATOR IAW SF340 MM 27-21-60 PN OFF 8618M2 SN/OFF 106374A PN/ON 8377M7 SN/ON M169 ALL OPS CHECKS GOOD.
